# SDR DALA2021011800273

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 77,603 hours, 19,444 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DECLARED AN EMERGENCY FOR LANDING AT SLC DUE TO A "LE FLAP ASSYM" EICAS MESSAGE AND LEADING EDGE LIGHT WHEN APPROACHING CRUISE ALTITUDE OF FL300.  NO OTHER FLIGHT CONTROL ISSUES NOTED.  COMPLIED WITH THE QRH AND LANDED UNEVENTFULLY.  CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE PLUG D41654J PIN 12 HAD FAILED AND REPLACED THE PLUG, PER BOEING SWPM 20-61-11.  VERIFIED FLAPS AND SLATS OPERATED NORMALLY WITHOUT ANY FAULTS.  OK FOR SERVICE.
